Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Treated multiple sclerosis with medication. Numbness, tingling on tongue, lips, chin. Symptoms of multiple sclerosis?

Hello, I was diagnosed with multiple sclerosis in 2002 and was on Avonex to treat it for many years. About 2 years ago I came off of the Avonex and haven t started anything since. Two weeks ago I started to feel some numbness and tingling on the tip of my tongue and just the other day it spread to my lower lip and now my chin . Do you think this is all related to my MS? Thank you for your help! Michele
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
This seems to be related to MS. Steroids and Avonex may be indicated at this stage as well, However you should visit your neurologist once again and see what can be done now.
There is mesenchymal stem cell therapy which is in experimental stages and have shown encouraging results for relapsing remitting MS and can be tried with steroids as an alternate treatment strategy however you should give preference to Avonex or other similar drugs at this stage since they are well proven.
Answered: Fri, 8 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor